# SDR 2000ZZZX831

- Difficulty date: February 26, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N123TM
- Make and model: Cessna U206F
- Aircraft serial: U20601768
- Engine: Cont IO520F
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3050
- Condition: Failed
- Location: Magneto
- Component: Slick, 6310
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE IMPULSE COUPLING ENGAGES ONLY 1 OUT OF 5 TIMES WHEN PROPELLER IS TURNED BY HAND.  THE SPRING WHICH HOLDS THE PAWL OUT TO ENGAGE IMPULSE COUPLING HAS NOT BROKEN BUT HAS TOTALY LOST ITS SPRING EFFECT.
